# SDR CALA2015080394179

- Difficulty date: August 3, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 99,531 hours, 11,768 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR NEAR SEAT 15 UPPER DECK.  IAW FIM 21-00-08 FOUND SEAT 15K LIGHT TUBE SOCKET BURNT.  NO MORE ODOR OR FUME SMELL.
